# SDR CA150722006

- Difficulty date: July 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,392 hours
- Engine: Pwa PW123
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Solenoild Valve
- Part time: 34,231 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIME SINCE REPAIR 6457 HRS 7578 CYCLES DURING SCHEDULED INSPECTION THE NR 2 HYD. SYSTEM FLIGHT SPOILER UNLOADING VALVE CANNON PLUG RECEPTACLE WAS FOUND APART ALLOWING THE CANNON PLUG TO DROP AWAY. NO INDICATION FROM FLIGHT CREW THAT ANY PROBLEMS WERE NOTED DURING PREVIOUS FLIGHTS. VALVE REPLACED AND AIRCRAFT RELEASE TO SERVICE.
